MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EU2110X15B
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a report that a trilogy evo ventilator was delivering very small pressure regardless of the pressure settings.Review of the device error log identified ¿ventilator inoperative¿ errors occurred.No further details were provided.No patient harm or serious injury was reported.The device was returned for investigation, but the evaluation is not yet complete.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The manufacturer previously received a report that a trilogy evo ventilator was delivering very small pressure regardless of the pressure settings.Review of the device error log identified ¿ventilator inoperative¿ errors occurred.No further details were provided.No patient harm or serious injury was reported.The ventilator was evaluated at a third-party service center.The device log files were successfully downloaded and reviewed.Analysis identified a ¿vent service required¿ error indicating the following conditions: the internal battery was not detected; the system printed circuit assembly (pca) failed due to terminal voltage, wake voltage, or smbus communication issues; and/or the internal battery failed.Replacement of the pca was required to address these conditions.In addition, multiple "vent inop" errors were identified related to the machine flow sensor, including the sensor railing to the maximum negative value, loss of communication with the sensor, and the sensor remaining fixed at a single value.A further ¿vent service required¿ error was identified in which the software detected a large pressure drop between the monitor and outlet pressure sensors was also observed.Documentation did not specify which component was replaced to address these errors.During the evaluation, several different conditions unrelated to the reported malfunction were identified.These included errors associated with the internal battery, shutdown of the motor controller, detection of an insufficient leak in the patient circuit with potential rebreathing of exhaled co2, the outlet pressure sensor railing to the maximum negative value, and a voltage failure error also necessitated pca replacement.Additional components were found contaminated and were replaced, including: the blower assembly, muffler assembly, the blower bellows seal, tubing fio2, and the tubing low flow o2.The machine flow sensor was reported as missing.In addition, the blower chassis plate was found to be cracked, and the air inlet foam filter was replaced as part of preventive maintenance.The reported issue of the device delivering very small pressures could not be reproduced.Following service, the unit passed all functional and performance testing.The manufacturer has updated section h in this report.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23850828
Report Number2518422-2025-112891
Device Sequence Number9527435
Product Code CBK
UDI-Device Identifier00606959054981
UDI-Public(01)00606959054981
Combination Product (Y/N)N
Initial Reporter CountryMK
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEU2110X15B
Device Catalogue NumberEU2110X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown